Lithium Carbonate Nominal Aphasia, Hand Tremor, Symptoms of Muscle Spasms, Dystonic Reaction, Sick to My Stomach
Lithium Carbonate nearly killed me. My doctor knew I was bulimic and he prescribed it any way, in combination with Geodon and Lamictal, even though I've been medication intolerant of 34 psychiatric drugs since I was 15. I am now 23. One year ago my ... more »
Lithium Carbonate nearly killed me. My doctor knew I was bulimic and he prescribed it any way, in combination with Geodon and Lamictal, even though I've been medication intolerant of 34 psychiatric drugs since I was 15. I am now 23. One year ago my boyfriend said he didn't like how I was changing in personality, that I was "different". I couldn't conceive his perspective. After only 2 weeks exactly of taking the Lithium at 900mg a day, I landed in the ICU where I was fighting for my life for 5 days. I had what looked like seizures but they were not. I had a dystonic reaction to the drug. It all began with a hand tremor on my left side. Ever since then, I get "episodes" where my ENTIRE right side goes dead and my left side extremities jerk and twitch and it hurts like hell. My neck snaps to the left and my lungs freeze long enough to where my lips turn blue. I live back home now. I cannot live alone. These episodes come out of nowhere. I have not been the same since that April Fool's day (how ironic right?)...I am to go to Johns Hopkins to find out what happened. They believe it may be a drug induced movement disorder. I also lose speech during these episodes or at random on its own while in class or talking with a friend. It's scaring the living hell out of me. To think that my central nervous system very well may have been POISONED makes me sick to my stomach...this doctor was reckless and used me as a lab rat. And now I pay the price. He went to med school at age 17 and did 4 years brain research on monkeys post graduation....I trusted him...if HE could do this to me, imagine what a D.O. or typical M.D. with little training could do with this toxic stuff?! I almost died. And I fear that I eventually will...The symptoms of muscle spasms and cognitive impairment have only worsened. I get annoyed with outer stimuli very easily at times, followed by hours of confusion and I cannot understand what people are saying to me nor can I finish a thought or even identify an object (nominal aphasia). If you ask me, stay AWAY from this unnatural form of help, you're better off with homeopathic medicine and breathing techniques. I learned the hard way. I just hope this helps at least one of you from starting this horrible drug. It can have PERMANENT side effects on WHO you ARE, i.e. your personality. My perception of reality has forever changed and I cannot go back. Do your research. And REALLY think about the risks before you begin taking this drug....or any of them for that matter....
On youtube you should watch this eye opening documentary that my friend found for me about big pharma. It's...jaw dropping. search "big pharma big bucks" on youtube.com and you will see what I mean.
Hope this helps. I will post the outcome of a final diagnosis, because as of right now, I cannot go to the ER when these episodes occur because they AUTOMATICALLY assume it's "in my head" simply because of a history of depression and PTSD. So all they do is give me NO pain meds for the muscle pain or even any tests ordered to find an answer, and call for a psych consult...HELLO?! talk about breaking the Hippocratic oath "FIRST do no harm". I'm a responsible, smart, and determined young woman who's been in in-patient treatment before and is very aware on how to handle my day to day strives. But these doctors...sigh....they just don't listen...it's ALL about liability for them. And it angers me. So I wait at home crying because I can't talk to anyone, in agonizing pain, and await for the moment my lung muscles freeze and I cannot breathe...it frightens me to my very core. NO ONE should have to go through with this...NO ONE. So, do your homework. Please. For you and your loved one's sake.